Differential and Integral Equations

Symmetry of solutions of a semilinear elliptic equation with unbounded coefficients

Paul Sintzoff

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the equation $- \Delta u + |x|^a |u|^{q-2} u = |x|^b |u|^{p-2} u$ with Dirichlet boundary condition on $B(0,1)$ or on $\mathbb R^N$. We study the radial solutions of this equation on~$\mathbb R^N$ and the symmetry breaking for ground states for $q=2$ on $\mathbb R^N$. Estimates of the transition are also given when $p$ is close to $2$ or $2^*$ on $B(0,1)$.

Article information

Source
Differential Integral Equations, Volume 16, Number 7 (2003), 769-786.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060596

Mathematical Reviews number (MathSciNet)
MR1988724

Zentralblatt MATH identifier
1161.35398

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35A15: Variational methods 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72] 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J20: Variational methods for second-order elliptic equations

Citation

Sintzoff, Paul. Symmetry of solutions of a semilinear elliptic equation with unbounded coefficients. Differential Integral Equations 16 (2003), no. 7, 769--786. https://projecteuclid.org/euclid.die/1356060596


Export citation